MathSciNet Relay Station
MathSciNet bibliographic data
MR2225217 (2006m:65055) 65D32 (05B30 11F11 11H06 41A55 46E22)
de la Harpe, P.; Pache, C.; Venkov, B. Construction of spherical cubature formulas using lattices. Algebra i Analiz 18 (2006), no. 1, 162--186; translation in St. Petersburg Math. J. 18 (2007), no. 1, 119–139
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement